# SDR VNAA9902017

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: 321473
- Condition: Inop
- Location: Row 5lk
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW FOUR EMERGENCY FLOOR LIGHTING WAS NOTED TO BE INOPERATIVE DURING THE PREFLIGHT INSPECTION.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT AT THE 5LK POSITION, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
